# SDR AALA201612289004

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 6,050 hours, 2,354 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042605833
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,050 hours, 2,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, VENT SKIN VALVE FAULT, OUTLET VALVE INDICATES XX ON CABIN PRESSURE PAGE.   NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT. REPLACED OUTFLOW VALVE IAW AMM 21-26-53.
